# SDR A6WA201644206

- Difficulty date: August 9, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 33,211 hours, 31,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE AT ROW 12 AND APPEAR TO BE MISSING ARROWS.
